It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


On natual way is high does of vitamin B3, a water soluble vitamin.

Vitamin B3 is also known as niacin. Niacin can cause 'flushing', which some find very uncomfortable, while others do not. Immediate release niacin causes the most discomfort from flushing.

There is also prescription 'extended release' niacin named Niaspan. I take that and have been very glad I did. Cholesterol is in check for the first time in 16 years.

I take 3000 mg a day at bedtime.

If you decide to take high doses of niacin, then you need to work with your Doctor as you will need blood tests every 6 months to test you liver function, since high doses of anything can affect your liver.

I've been taking it for nearly 1.5 years without incident.





All times are GMT -7. The time now is 06:34 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!